DOI QR코드

DOI QR Code

On some Bounds for the Parameter λ in Steffensen's Inequality

PECARIC, JOSIP;KALAMIR, KSENIJA SMOLJAK

  • Received : 2014.10.31
  • Accepted : 2015.11.03
  • Published : 2015.12.23

Abstract

The object is to obtain weaker conditions for the parameter ${\lambda}$ in Steffensen's inequality and its generalizations and refinements additionally assuming nonnegativity of the function f. Furthermore, we contribute to the investigation of the Bellman-type inequalites establishing better bounds for the parameter ${\lambda}$.

Keywords

Steffensen's inequality;generalizations;Bellman-type inequality

References

  1. R. Bellman, On inequalities with alternating signs, Proc. Amer. Math. Soc., 10(5)(1959), 807-809. https://doi.org/10.1090/S0002-9939-1959-0109864-9
  2. Z. Liu, On extensions of Steffensen's inequality, J. Math. Anal. Approx. Theory, 2(2)(2007), 132-139.
  3. P. R. Mercer, Extensions of Steffensen's inequality, J. Math. Anal. Appl., 246(1)(2000), 325-329. https://doi.org/10.1006/jmaa.2000.6822
  4. B. G. Pachpatte, A note on a certain generalization of Steffensen's inequality, Octogon Math. Mag., 6(1)(1998), 46-49.
  5. J. E. Pecaric, Notes on some general inequalities, Publ. Inst. Math. (Beograd), (N. S.), 32(46)(1982), 131-135.
  6. J. Pecaric, A. Perusic and K. Smoljak, Mercer and Wu-Srivastava generalisations of Steffensen's inequality, Appl. Math. Comput., 219(21)(2013), 10548-10558. https://doi.org/10.1016/j.amc.2013.04.028
  7. J. Pecaric and K. Smoljak Kalamir, Generalized Steffensen type inequalities involving convex functions, J. Funct. Spaces, 2014(2014), Article ID 428030, 10 pages.
  8. J. Pecaric and K. Smoljak, Steffensen type inequalities involving convex functions, Math. Inequal. Appl., 18(1)(2015), 363-378.
  9. J. Pecaric and K. Smoljak Kalamir, New Steffensen type inequalities involving convex functions, Results Math., 67(1)(2015), 217-234. https://doi.org/10.1007/s00025-014-0406-2
  10. J. Pecaric, K. Smoljak Kalamir and S. Varosanec, Steffensen's and related inequalities (A comprehensive survey and recent advances), Monographs in inequalites 7, Element, Zagreb, 2014.
  11. J. F. Steffensen, On certain inequalities between mean values and their application to actuarial problems, Skand. Aktuarietids., (1918), 82-97.
  12. S.-H. Wu and H. M. Srivastava, Some improvements and generalizations of Steffensen's integral inequality, Appl. Math. Comput., 192(2)(2007), 422-428. https://doi.org/10.1016/j.amc.2007.03.020

Acknowledgement

Supported by : Croatian Science Foundation